Linear Orderings and the Full Periodicity Kernel for the n-Star

Lluîs Alsedà, José Miguel Moreno

Research output: Contribution to journalArticleResearchpeer-review

11 Citations (Scopus)

Abstract

We show that Baldwin′s characterization of the set of periods of continuous self maps of the n-star can be expressed in terms of a finite number of linear orderings. Additionally we study the minimal sets of periods which force a continuous self map of the n-star to have periodic points of all periods. © 1993 Academic Press, Inc.
Original languageEnglish
Pages (from-to)599-616
JournalJournal of Mathematical Analysis and Applications
Volume180
DOIs
Publication statusPublished - 1 Jan 1993

Fingerprint

Dive into the research topics of 'Linear Orderings and the Full Periodicity Kernel for the n-Star'. Together they form a unique fingerprint.

Cite this